# SDR QXEA200501806

- Difficulty date: December 18, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 10,149 hours, 7,468 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: GG670950191
- Part serial: 00154
- Condition: Inoperative
- Location: Nr 1 A/C Pack
- Part time: 5,272 hours, 3,737 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON TAXI FOR FLIGHT 2475 RETURNED TO THE GATE WITH NR 1 AIR CONDITIONING PACK NOT ON-LINE.  PLACED ON MEL 21-51-1(A).  RETURNED TO SERVICE.  ON 12/20 MDC INDICATES LEFT FLOW CONTROL VALVE NO RESPONSE TO COMMAND.  REMOVED AND REPLACED LEFT FLOW CONTROL VALVE IAW CRJ AMM TASK 21-53-14-000-801-A01 AND 21-53-14-400-801-A01.  OPS CHECK GOOD, NO LEAKS NOTED.  PERFORMED SEVERAL ENGINE STARTS.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
